Advertisement

Ukrainian Mathematical Journal

, Volume 28, Issue 1, pp 81–85 | Cite as

Absolute summability of double series by matrix methods and theorems of Tauberian type for these methods

  • K. M. Slepenchuk
Brief Communications
  • 22 Downloads

Keywords

Matrix Method Double Series Absolute Summability Tauberian Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    K. M. Slepenchuk, “A general theorem of Tauberian type for absolute summability of series and its application to the Borel method,” Izv. Vyssh. Uchebn. Zaved., Matematika, No. 3 (1969).Google Scholar
  2. 2.
    F. M. Mears, “Absolute regularity and the Nörlund mean,” Ann. Math., 2,38, 594–601 (1937).Google Scholar
  3. 3.
    K. M. Slepenchuk, “Theorems of Tauberian type for some methods of summability of double series,” Izv. Vyssh. Uchebn. Zaved., Matematika. No. 6 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • K. M. Slepenchuk
    • 1
  1. 1.Dnepropetrovsk State UniversityUSSR

Personalised recommendations